# SDR DLM88001919

- Difficulty date: October 1, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 25,349 hours, 19,953 cycles
- Engine time: 8,100 hours, 15,189 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Condition: Odor
- Location: Lavatory & Cabin
- Part time: 8,100 hours, 15,189 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CAPT SIDE AFT LAV SMOKE ALARM WENT OFF IN FLIGHT.  LAV INSPECTED, TRASH BIN REMOVED AND REPLACED, NO EVIDENCE OF SMOKE AFTER LANDING.  A PAX ROW 29 REPORTED A BURNING ODOR COMING FROM LAV AREA.  INSPECTED LAV AND GALLEY AREAS, NO TROUBLE FOUND.
